Medical Questions > Womens Health > Birth Control Forum

pregnant while on depo provera ?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
I had my 1st shot of depo in july. Since the da I took the shot,I have been bleeding non-stop till now. I am due for the next shot in October. About 5days ago, I have been feeling very sick….is there any possibility I can be pregnant ?
Did you find this post helpful?
|

User Profile
replied September 29th, 2008
Extremely eHealthy
you have been bleeding non stop since July? That's too long time bleeding and it's time you go to the doctor to get that check, that is not normal. You are problaby sick of anemia rather than pregnancy being that long time bleeding. Depo provera is a scary drug (I would never use that one, it causes osteoporosis) and if just give you this side effect already I would stay away from it as far as possible.
|
Did you find this post helpful?

replied September 30th, 2008
yes u can
yes u can get pregnant while on the jag my freind feel pregnant twice ont he jag .
|
Did you find this post helpful?

replied March 31st, 2009
Re: pregnant while on depo provera ?
enni wrote:
i had my 1st shot of depo in july. since the da i took the shot,i have been bleeding non-stop till now. i am due for the next shot in october. about 5days ago, i have been feeling very sick….is there any possibility i can be pregnant ?

Well i don't kno if it is not normal to have your period for 3 months when you first get your shot because when i first got my shot i had my period for about 2 months......but im not a doctor so it is always best to ask a doctor!!!
|
Did you find this post helpful?

User Profile
replied November 14th, 2013
for all of you who kept bleeding while on the shot (:
Um i got the shot and also bled for three entire months i was so mad. . . i would stop for maybe a night be so excited and go to bed with a smile on my face and wake up bleeding again. i was gettin worried and upset. . .i asked my another in law if she heard of this happening at all since she's a pharmacist and she asked the main person at her work and they said its very common but not to worry because it should clear up when you get your second shot. its just the shots way of getting into your system . . . i went to the doctor and he said well normally girls would have no periods with the shot and told me to get the shot one more time (which would be my second time getting it) and give it a few days if it doesn't stop come back and ill stop the bleeding myself lol i was like yeah okay whatever since i was mad i was still on . . and three days later it was goodbye period goodbye tampons hello freedom i hope i helped (Sad: (Sad:
|
Did you find this post helpful?